An extremal problem for harmonic measure.
Commentarii mathematici Helvetici, Tome 52 (1977), pp. 611-624
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1977__52_139719,
author = {Friedrich Huckemann},
title = {An extremal problem for harmonic measure.},
journal = {Commentarii mathematici Helvetici},
pages = {611--624},
year = {1977},
volume = {52},
zbl = {0379.30010},
url = {http://geodesic.mathdoc.fr/item/CMH_1977__52_139719/}
}
Friedrich Huckemann. An extremal problem for harmonic measure.. Commentarii mathematici Helvetici, Tome 52 (1977), pp. 611-624. http://geodesic.mathdoc.fr/item/CMH_1977__52_139719/